| Catalog Number |
10013902 |
| Medical Device Problem Codes |
Separation Failure (2547); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by a customer that the tubbing breaks when they try to connect to the filter.Additional information: there was no patient harm, injury, complication or negative outcome that occurred as a result of the event.A new iv bag was made for the patient.It mainly caused a short delay in treatment.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.